# SDR 07FDEA00228

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER FLANGE IS CORRODED BS 380, RBL 35, WL208.  REMOVED, BLENDED CORROSION, FROM BS380, RBL 35.  ROTO PEENED AREA, TREATED AND PRIMED AREA.  REF EA NR 5310-106966 AND EA NR-7-5310-106966 REV A.
